# SDR DALA14002503231

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER FITTING AT FRAME 20 STRINGER 23L.  REPLACED FITTING IAW SRM 51-72-11 AND DWG D53112109.
